American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 112 found      Go to page: 1 2 3 4

[1] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126.
Abstract, references, and article information   
View Article: PDF

[2] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[3] Zhijie Chen and Wenming Zou. On linearly coupled Schr\"odinger systems. Proc. Amer. Math. Soc. 142 (2014) 323-333.
Abstract, references, and article information   
View Article: PDF

[4] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[5] Yoshitaka Watanabe, Takehiko Kinoshita and Mitsuhiro T. Nakao. A posteriori estimates of inverse operators for boundary value problems in linear elliptic partial differential equations. Math. Comp. 82 (2013) 1543-1557.
Abstract, references, and article information   
View Article: PDF

[6] Hans-Christoph Grunau and Frédéric Robert. Uniform estimates for polyharmonic Green functions in domains with small holes. Contemporary Mathematics 595 (2013) 263-272.
Book volume table of contents   
View Article: PDF

[7] Matteo Bonforte, Gabriele Grillo and Juan Luis Vazquezo. Quantitative bounds for subcritical semilinear elliptic equations. Contemporary Mathematics 595 (2013) 63-89.
Book volume table of contents   
View Article: PDF

[8] Lorenzo D’Ambrosio and Enzo Mitidieri. An application of Kato's inequality to quasilinear elliptic problems. Contemporary Mathematics 595 (2013) 205-218.
Book volume table of contents   
View Article: PDF

[9] Young-Sam Kwon and Konstantina Trivisa. On the incompressible limit problems for multicomponent reactive flows. Quart. Appl. Math. 71 (2013) 37-67.
Abstract, references, and article information
View Article: PDF

[10] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[11] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583.
Abstract, references, and article information   
View Article: PDF

[12] Xiang-Qing Liu, Jia-Quan Liu and Zhi-Qiang Wang. Quasilinear elliptic equations via perturbation method. Proc. Amer. Math. Soc. 141 (2013) 253-263.
Abstract, references, and article information   
View Article: PDF

[13] Hart F. Smith, Christopher D. Sogge and Chengbo Wang. Strichartz estimates for Dirichlet-wave equations in two dimensions with applications. Trans. Amer. Math. Soc. 364 (2012) 3329-3347.
Abstract, references, and article information   
View Article: PDF

[14] Xuwen Chen. Elementary Proofs for Kato Smoothing Estimates of Schr\"{o}dinger-like Dispersive Equations. Contemporary Mathematics 581 (2012) 63-68.
Book volume table of contents   
View Article: PDF

[15] A. I. Nazarov and N. N. Ural′tseva. The Harnack inequality and related properties for solutions of elliptic and parabolic equations with divergence-free lower-order coefficients. St. Petersburg Math. J. 23 (2012) 93-115. MR 2760150.
Abstract, references, and article information   
View Article: PDF

[16] Derek Gustafson. A generalized Poincaré inequality for a class of constant coefficient differential operators. Proc. Amer. Math. Soc. 139 (2011) 2721-2728. MR 2801612.
Abstract, references, and article information   
View Article: PDF

[17] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF

[18] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 3521-3529. MR 2661552.
Abstract, references, and article information   
View Article: PDF

[19] A. I. Nazarov. Hölder estimates for solutions of degenerate nondivergence elliptic and parabolic equations. St. Petersburg Math. J. 21 (2010) 635-650. MR 2584211.
Abstract, references, and article information   
View Article: PDF

[20] Juncheng Wei and Dong Ye. On MEMS equation with fringing field. Proc. Amer. Math. Soc. 138 (2010) 1693-1699. MR 2587454.
Abstract, references, and article information   
View Article: PDF

[21] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF

[22] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF

[23] Nicolai Kutev, Alessandro Oliaro and Petar Popivanov. On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations. Proc. Amer. Math. Soc. 138 (2010) 153-163. MR 2550180.
Abstract, references, and article information   
View Article: PDF

[24] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF

[25] Ryuji Kajikiya. A priori estimates of positive solutions for sublinear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 3793-3815. MR 2491900.
Abstract, references, and article information   
View Article: PDF

[26] E. N. Dancer and Juncheng Wei. Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction. Trans. Amer. Math. Soc. 361 (2009) 1189-1208. MR 2457395.
Abstract, references, and article information   
View Article: PDF

[27] Seick Kim. Gaussian estimates for fundamental solutions of second order parabolic systems with time-independent coefficients. Trans. Amer. Math. Soc. 360 (2008) 6031-6043. MR 2425701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuanyuan Ke, Jingxue Yin and Chunhua Jin. An evolutionary weighted $p$-Laplacian with Neumann boundary value condition in a perforated domain. Quart. Appl. Math. 66 (2008) 325-350. MR 2416776.
Abstract, references, and article information
View Article: PDF

[29] Nguyen Minh Tri. Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008) 3875-3907. MR 2386250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lidia Maniccia and Marco Mughetti. A priori estimates for second order operators with symplectic characteristic manifold. Trans. Amer. Math. Soc. 359 (2007) 5193-5206. MR 2327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 112 found      Go to page: 1 2 3 4